# SDR MALA100086

- Difficulty date: June 1, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 26,798 hours, 29,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT 3LN INOP. REPLACED EMERGENCY POWER SUPPLY 24LN.
